# SDR USAA050894

- Difficulty date: July 18, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 415N400217
- Condition: Corroded
- Location: Fs 368
- Part time: 36,199 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND GAL SUPPORT FITTING CORRODED 2 INCH BY .75 INCH BY .03 INCH, MAIN CABIN STATION 368 RBL 12.  REMOVED AND REPLACED WITH NEW PART PER SRM 53-00-51, 51-40-02.  (M)
